Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Right cheek bigger than left. History of seizures. Can the cheek be evened?

My right cheek seems to always be bigger than the left one. I can t really notice it when I see myself in the mirror, only when I take pictures. And I ve had a history of seizures and I usually always bite my right cheek randomly when I eat or usually when I wake up. Is there a way I can get my cheek evened out so it doesn t look bigger than my left?
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I would like to encourage you to look into your character and behavior rather than looks and costume because at the end they are only one that matters. For your question, Check with any living being in this world, any body part differs from one side to another side. Confirm.
Your bigger cheek has a geometrical evenness. It looks beautiful or handsome in another angle. Try.
Good luck.
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor